Alert archive / Kentucky / Flash Flood Warnings in 2014

Flash Flood Warning 24, NWS Louisville, KY

September 11, 2014Fayette County, Kentucky

NWS Louisville, KY issued this flash flood warning at Sep 11, 2014, 4:37 AM EDT for Fayette County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2014, 4:37 AM EDT (08:37 UTC)
Expired
Sep 11, 2014, 7:30 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Fayette County, KY

The radar

The Jackson,KY radar (KJKL), 106 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 6:12 AM EDTFLASH FLOODLexington, KYSEVERAL ROADS WITH WATER OVER THEM...SOME OF THEM CLOSED DUE TO FLOOD WATERS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 95 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
167 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
419 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WGUS53 KLMK 110837
FFWLMK
KYC067-111130-
/O.NEW.KLMK.FF.W.0024.140911T0837Z-140911T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 AM EDT THU SEP 11 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF LEXINGTON...

* UNTIL 730 AM EDT

* AT 434 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAINFALL FROM REPEATED THUNDERSTORMS OVER THE WARNED 
AREA. 1 TO 3 INCHES OF RAIN HAS FALLEN IN THE AREA IN PERIODIC VERY 
HEAVY DOWNPOURS.  RAINFALL AMOUNTS COMBINED WITH HIGH RAINFALL RATES 
ARE EXPECTED TO CAUSE FLOODING PROBLEMS.

* LOCATIONS IMPACTED INCLUDE...CADENTOWN...CARDINAL HILL...CHEVY
  CHASE...HIGHLANDS...MEADOWTHORPE...

  IN ADDITION...HOLIDAY HILLS...ELMENDORF AND YARNALLTON ARE INCLUDED
  IN THIS FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  NORTH ELKHORN CREEK OVERFLOWS HUFFMAN MILL ROAD.
  SOUTH ELKHORN CREEK OVERFLOWS BOWMANS MILL ROAD.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS IN THE DARK WHEN IT IS HARDER TO RECOGNIZE 
THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT 
QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY 
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3800 8432 3795 8431 3793 8434 3789 8434
      3790 8438 3785 8437 3784 8439 3787 8441
      3785 8444 3794 8448 3800 8465 3802 8466
      3813 8461 3821 8438 3818 8436 3812 8438
      3807 8429 3802 8429

$$

AMS
1 follow-up statement
496 
WGUS73 KLMK 111055
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
655 AM EDT THU SEP 11 2014

KYC067-111104-
/O.CAN.KLMK.FF.W.0024.000000T0000Z-140911T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE KY-
655 AM EDT THU SEP 11 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR FAYETTE COUNTY...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA.  HOWEVER A FLOOD ADVISORY REMAINS IN EFFECT THROUGH 815 AM EDT 
AS PONDING OF WATER AND MINOR FLOODING MAY STILL EXIST IN THE AREA.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3800 8432 3795 8431 3793 8434 3789 8434
      3790 8438 3785 8437 3784 8439 3787 8441
      3785 8444 3794 8448 3800 8465 3802 8466
      3813 8461 3821 8438 3818 8436 3812 8438
      3807 8429 3802 8429

$$

AMS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 3:43 AM EDT, 54 minutes earlier.

Area forecast discussion, Sep 11, 3:43 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 AM EDT Thu Sep 11 2014

.SHORT TERM (Now through Friday)...
Issued at 321 AM EDT Thu Sep 11 2014

Cold front is currently laid out across southern IN and slowly
continuing to mosey on south and eastward. Line of showers and
embedded thunderstorms currently extends along and north of the
Bluegrass/Western Kentucky Pkwy with some training already setting
up, specifically in the Louisville Metro area and other locations
along the Ohio River. Excellent 850mb moisture transport and PWATs
exceeding 2 inches across the forecast area will continue through
the morning hours ahead of the front and aid in the continued
widespread moderate to heavy rainfall as the line drops south. While
the front looks to clear the forecast area by later today, moisture
plume will continue to stream across southern KY. This, combined
with upper jet dropping south into the Ohio Valley, will allow for
continued light rain chances through much of the short-term period.
Model soundings keep impressive PWATs across the southern forecast
area through Friday afternoon and have introduced slight to chance
PoPs as such. The clouds will also be slow to clear behind the front
and will linger on in the south.

Temperatures today and tomorrow will certainly be cooler than what
has been seen recently, only reaching the lower 70s across southern
IN both days. For today, however, with the slow-moving front, highs
will reach the mid to upper 70s for locations south of the River.
Once the cooler air filters in completely by Friday, highs will
range from the low to mid 70s areawide, especially under any cloud
cover/precip. Lows tonight will range from the upper 50s across the
north to the lower 60s across the south.

.LONG TERM (Friday Night through Wednesday)...
Issued at 335 AM EDT Thu Sep 11 2014

Weak low pressure will ride up a weak sfc front Friday night causing
isld-scattered rain showers mainly south of the Ohio River.  Did
insert 20-30% POPs for this wave in coordination with surrounding
offices.  High pressure will settle in for Sat, Sun, and most of the
Monday providing for cool dry weather.  Expect a beautiful weekend
with below normal temps with highs in the lower 70s and lows in the
50s.  Monday temps will return closer to normal with highs in the
upper 70s to around 80.

The next chance for rain showers will arrive Monday night into Tues
with the passage of another weak sfc boundary with limited
moisture.  Again did insert a 20% POP in coordination with
neighbors.  High pressure will settle in for the middle of next week
with continued high temps in the 70s and lows in the 50s.

&&

.AVIATION (06Z TAF Update)...
Issued at 111 AM EDT Thu Sep 11 2014

Well-advertised stout cold front is slowly dropping south and east,
currently laid out across central IN and southwestward into southern
IL. Showers and embedded thunderstorms ahead of the front have
overspread southern IN and moving into northern KY. Convection will
be ongoing at the start of the TAF period for SDF and be moving into
the LEX terminal area shortly thereafter. However, the precip looks
to be delayed getting into BWG and high-res models are indicating an
arrival time of between 08Z-09Z. Therefore, have removed mention in
the BWG TAF until 0830Z. Visbys and ceilings are expected to drop
with the line of storms and could take a few extra hours in the
morning to rise again behind the exiting precip.

Winds initially out of the SW to start will make a shift toward the
NW and N behind the front. Timing of the wind shift is a bit tricky
to nail down as the front is slowing down. The front should be
crossing through SDF sometime between 11Z-13Z, BWG between 15Z-17Z,
and LEX between 13Z-15Z. Look for skies to partially clear behind
the front.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 8 AM EDT /7 AM CDT/ this morning FOR
     KYZ023>025-028>034-038.

IN...FLASH FLOOD WATCH until 8 AM EDT /7 AM CDT/ this morning FOR
     INZ076>079-083-084-089>092.

&&

Short Term........lg
Long Term.........AMS
Aviation..........lg
Hazardous weather outlook, Sep 11, 3:52 AM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 AM EDT THU SEP 11 2014

KYZ026-027-035>037-039>043-045>049-053>057-061>067-070>078-081-082-
120800-
OHIO KY-GRAYSON KY-FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-
WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-
WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-
GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD...FRANKFORT...
GEORGETOWN...CYNTHIANA...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
352 AM EDT THU SEP 11 2014 /252 AM CDT THU SEP 11 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

ONGOING EARLY MORNING SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
SLOWLY DROP SOUTH AND EAST TODAY...DUMPING PLENTY OF RAIN ACROSS
THE AREA. TRAINING OF STORMS WILL ALSO BE A THREAT WHILE THE COLD
FRONT RESPONSIBLE LAGS BEHIND. WHILE HAZARDS FROM THESE STORMS
INCLUDE DANGEROUS CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS...THE
PRIMARY THREAT WILL BE THE POTENTIAL FOR LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076>079-083-084-089>092-KYZ023>025-028>034-038-120800-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
HENRY KY-SHELBY KY-SPENCER KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...
LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...
TAYLORSVILLE
352 AM EDT THU SEP 11 2014 /252 AM CDT THU SEP 11 2014/

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

ONGOING EARLY MORNING SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
SLOWLY DROP SOUTH AND EAST TODAY...DUMPING COPIOUS AMOUNTS OF RAIN
ACROSS THE AREA. TRAINING OF STORMS WILL ALSO CONTINUE TO BE A
THREAT WHILE THE COLD FRONT RESPONSIBLE LAGS BEHIND. WHILE HAZARDS
FROM THESE STORMS INCLUDE DANGEROUS CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS...THE PRIMARY THREAT WILL BE THE POTENTIAL FOR FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF FLOODING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

LG/AMS

In the hours before

Local storm report, Sep 11, 1:58 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
158 AM EDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 AM     FLOOD            JEFFERSONVILLE          38.30N  85.73W
09/11/2014                   CLARK              IN   AMATEUR RADIO

            THE UNDERPASS ON EASTERN BOULEVARD SOUTH OF INTERSTATE
            65 WAS COVERED WITH A FOOT OF WATER.

&&

EVENT NUMBER LMK1400805

MRC
Special weather statement, Sep 11, 2:34 AM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
134 AM CDT THU SEP 11 2014

KYZ023-024-026-027-110705-
BRECKINRIDGE KY-GRAYSON KY-HANCOCK KY-OHIO KY-
134 AM CDT THU SEP 11 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...

AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WHITESVILLE...AND MOVING EAST AT 35 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  HAYNESVILLE AND ROSEVILLE...
  FORDSVILLE AND ELLMITCH...
  VANZANT AND ASKIN...
  ROCKVALE AND DEMPSTER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3764 8692 3767 8683 3770 8687 3771 8687
      3774 8683 3777 8682 3784 8651 3753 8644
      3756 8691
TIME...MOT...LOC 0634Z 271DEG 32KT 3765 8682

AMS
Special weather statement, Sep 11, 2:54 AM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
154 AM CDT THU SEP 11 2014

KYZ026-027-061-062-110725-
BUTLER KY-EDMONSON KY-GRAYSON KY-OHIO KY-
154 AM CDT THU SEP 11 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...

AT 152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF HARTFORD...AND MOVING EAST AT 40
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  DOGWALK AND ARNOLD...
  STEFF AND NEAFUS...
  CANEYVILLE AND DO STOP...
  PETH AND READY...

THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 94.

THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 41
AND 48.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3753 8631 3723 8638 3735 8691 3756 8689
TIME...MOT...LOC 0654Z 272DEG 36KT 3742 8672

AMS
Special weather statement, Sep 11, 3:09 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
209 AM CDT THU SEP 11 2014

KYZ024-027-028-110740-
BRECKINRIDGE KY-GRAYSON KY-HARDIN KY-
209 AM CDT THU SEP 11 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 45 MPH WINDS...

AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF HARDINSBURG...AND MOVING EAST
AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  MCCOY AND MADRID...
  CENTERVIEW AND HUDSON...
  HARDIN SPRINGS AND CONSTANTINE...
  SOLWAY AND PIERCE MILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3776 8658 3781 8604 3751 8606 3754 8657
TIME...MOT...LOC 0709Z 272DEG 36KT 3763 8644

AMS
Local storm report, Sep 11, 3:37 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
337 AM EDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HEAVY RAIN       SELLERSBURG             38.39N  85.76W
09/11/2014  M2.04 INCH       CLARK              IN   TRAINED SPOTTER

            STORM TOTAL RAINFALL REPORTED THUS FAR

&&

EVENT NUMBER LMK1400806

LG
Local storm report, Sep 11, 4:25 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
425 AM EDT THU SEP 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 AM     FLASH FLOOD      LOUISVILLE              38.22N  85.74W
09/11/2014                   JEFFERSON          KY   EMERGENCY MNGR

            CAR STUCK IN WATER AT MCCAULEY RD AND EDITH LN

&&

EVENT NUMBER LMK1400807

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 10:46 PM EDTFlash Flood WatchLMKBreckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 5 more8 hr
Sep 10, 11:33 PM EDTSpecial Weather StatementLMKTrimble32 min
Sep 10, 11:50 PM EDTSevere Thunderstorm WarningLMKTrimble30 min
Sep 11, 12:00 AM EDTSpecial Weather StatementLMKHenry, Oldham, Trimble30 min
Sep 11, 12:11 AM EDTSevere Thunderstorm WarningLMKTrimble19 min
Sep 11, 12:31 AM EDTSpecial Weather StatementLMKHenry, Jefferson, Oldham, Shelby29 min
Sep 11, 1:04 AM EDTAreal Flood AdvisoryLMKHenry, Jefferson, Oldham, Shelby, Trimble5 hr
Sep 11, 1:28 AM EDTFlash Flood WarningLMKJefferson, Oldham3 hr
Sep 11, 1:44 AM EDTFlash Flood WarningLMKHancock, Meade3 hr
Sep 11, 1:57 AM EDTAreal Flood AdvisoryLMKBourbon, Franklin, Harrison, Nicholas, Scott5 hr
Sep 11, 2:34 AM EDTSpecial Weather StatementLMKHancock31 min
Sep 11, 2:54 AM EDTSpecial Weather StatementLMKGrayson, Ohio31 min
Sep 11, 3:09 AM EDTSpecial Weather StatementLMKBreckinridge31 min
Sep 11, 3:14 AM EDTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Hancock, Hardin, Meade, Nelson and 3 more5 hr
Sep 11, 3:18 AM EDTAreal Flood AdvisoryLMKAnderson, Clark, Fayette, Garrard, Jessamine, Madison and 3 more5 hr
Sep 11, 4:21 AM EDTFlash Flood WarningLMKAnderson, Franklin, Scott, Shelby, Woodford3 hr
Sep 11, 4:42 AM EDTSpecial Weather StatementLMKAdair, Green, Hart, Taylor43 min
Sep 11, 5:24 AM EDTSpecial Weather StatementLMKCasey, Green, Taylor46 min

Nearby

Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.